Aa
A
A
A
Close
Birth Control (Contraception) Community
6.43k Members
Avatar universal

Cilest - no break has caused on-going period?

Last month I continued to take Cilest without the usual 7-day break as I wanted to try and ensure that I didn't have a period whilst on holiday. It seems to have had the opposite effect and bar the first two days I have had an on-going period for the entire time I have been taking the pill (I have 4 days left until it finishes) - what is going on??
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hello and hope you are doing well.

Cliest is a monophasic pill which has the same hormone dose in the three weeks of active pills .It is possible to eliminate your periods with it. Few women may have scheduled bleeding and spotting often occur during the first few months on this type of regimen. It is best to contact a healthcare professional and get your doubts clarified. A clinical evaluation may be helpful. Keep me posted.
Best wishes and regards!
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.